Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What causes right sided upper abdominal pain

Premium Questions

Dr. T Chandrakant MD

good evening. doctors, i want to ask if why i am continue experiencing right upper quadrant pain ... is normal...all results were normal..but, sometimes i stll have this discomfort....sometimes in my... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Lekshmi Rita Venugopal MD

I am a 60 yr old women, I am experiencing a dull pain right abdominal side and when taking a deep breath or sneeze it becomes a sharp pain . ... View answer

Answered by : Dr. Lekshmi Rita Venugopal ( General & Family Physician)
Dr. Panagiotis Zografakis MD

like my stomach is pressurized. I don t necessarily feel a sharp pain in the lower right side...which I ...I am a 50 yr old male and am experiencing abdominal pain . starting Sunday I... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr.  Sunil MD

hi. my mom just had strong pain in her upper abdomen on her right hand side. it lasted for about ... her gall bladder removed a few years ago due to gallstones so it is not that. However, her... View answer

Answered by : Dr. Sunil ( Gastroenterologist)
Dr. Enrique Molina MD

Hello. Last night I noticed a dull pain in the right upper part of my abdomen. As the night went on, it got worse, so I figured I'd go to bed and hope it will improve. I always lay on my right... View answer

Answered by : Dr. Enrique Molina ( Internal Medicine Specialist)

Public Forum Discussions

Dr. T Chandrakant MD

Hello, I would like to know what would these symptoms be? I seem to have a sharp pain that seems to las between 1 to 5 minutes and then it just goes away. I feel the pain in my upper right... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. T Chandrakant MD

I have been having pain in upper left portion of abdomen for about 8 or nine months now. Right under my rib cage on the left side. It started out just every now and then, but lately it has been ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Tim Evans MD

right side bothers me with stinging pains & internal itching. What is going on? ...Pain in upper left quadrant. Ct, cbc, xray & urine all came bk gopd withno signs of anything wrong ... View answer

Answered by : Dr. Tim Evans ( Emergency Medicine Specialist)
Dr. Penchila Prasad Kandikattu MD

... pain worse on right side ... but on left side, too - gastro said may be where the intestines loop under ... line 2-3 inches below ... a little bumpy and goes from left side to... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr.       Harry Maheshwari MD

have a odd question.. I have been experiencing nausea , pain in the right side of my upper body, I have had all kinds of test checking my blood for infection.. I have none. I believe it has ... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)

Mobile Questions and Answers

Dr. Kerry Pottinger MD

Hi, Pain in this area could be from your liver. You should see a doctor as soon as possible. Regards, Dr K A Pottinger, MBChB. FRCA

Dr.    Mohammed Taher Ali MD

Hi! Pravastatin is known to cause raised liver enzymes, jaundice, upper abdominal pain Kindly consult your doctor to change your medication for high cholesterol.

Dr.    Mohammed Taher Ali MD

Hi dear, nothing to worry. Take some antacid if you get heart burn or upper abdominal pain. Reply with thanks!